# SDR DALA2020022801534

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 85,031 hours, 22,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6807, L/P 6949422) EMERGENCY ARMED LIGHT ON O/H REMAINS ON. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT GUARD WIRE IN WRONG POSITION. RELOCATED TO PROTECTED POSITION. OPN NORM. UNARMED LIGHT OPN NORM. OK FOR SERVICE.
